# SDR SWAA2020100212433

- Difficulty date: August 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT FRAME CRACKED ON AFT SIDE AT RIVET HOLE BS 400 STR 8R.  CUT-OUT DAMAGED AREA.  PERFORMED HFEC INSPECTION.  PERFORMED DVI AROUND DAMAGED AREA.  FABRICATED FILLER, LAY OUT AND DRILLER, TRIME AND DRILLED NEW RAPAIR PART (P/N 1530809 AND P/N 1530812).  TREATED AND PRIMED REPAIR PART AND INSTALLED, AS PER EA-1-A53-12114 REV 4; SRM 51-40-05-0G-0; AMM 51-21-72-370-804; NDT PART 6 51-00-00 PROC 23.
